# SDR 04FDEA00472

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453136
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, MECHANICAL DAMAGE ON STRINGER CLIP, STR 25R, BS 1030.  LOCATED & DRILLED HOLES ON NEW STRINGER CLIP AND REMOVED DAMAGE STRINGER CLIP AND INSTALLED NEW IAW SRM 51-30-2 AT BS 1030 25R STR.
